Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. Dacorogna - P. Marcellini - E. Paolini

An explicit solution to a system of implicit differential equations

created by paolini on 06 Feb 2008
modified on 30 Nov 2016

[BibTeX]

Published Paper

Inserted: 6 feb 2008
Last Updated: 30 nov 2016

Journal: Ann. Inst. H. Poincaré Anal. Non Linéaire
Volume: 25
Number: 1
Pages: 163-171
Year: 2008
Doi: 10.1016/j.anihpc.2006.11.007

Abstract:

In this article we give an explicit solution to the vectorial differential inclusion where we have to find a map $u:\Omega \subset R^2\rightarrow R^2$ with $u=0$ on $\partial \Omega $ and \[ Du\left( x\right) \in O\left( 2\right) ,\text{ a.e. }x\in \Omega . \]


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1